# SDR SWAA2018052922242

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 34,655 hours, 20,686 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE INBOARD OF NR 6 FLAP TRACK, WIGGLE PLATE CRACKED AT OUTBOARD ATTACH FASTENER.  R&R WIGGLE PLATE PER SRM.
